General Discussions

Understanding the Adverse Events of PARP Inhibitors

By Bobbie J. Rimel, MD
PUBLISHED WEDNESDAY, DECEMBER 31, 1969


There are three adverse events (AEs) that are common to all the PARP inhibitors used to treat ovarian cancer: fatigue, anemia, and nausea, explained Bobbie J. Rimel, MD, an assistant professor of obstetrics and gynecology at Cedars-Sinai.

However, there are also AEs that tend to be more common for certain agents. For example, niraparib (Zejula) is more likely to cause high blood pressure; rucaparib (Rubraca) is more likely to affect kidney function; and olaparib (Lynparza) is more likely to cause gastrointestinal issues.
Start a discussion
You must log in to use this feature, please click here to login.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Newsroom
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2019
Intellisphere, LLC. All Rights Reserved.